Journal of Soviet Mathematics

, Volume 20, Issue 3, pp 2147–2164

Probability distributions of the Kolmogorov and omega-square statistics for continuous distributions with shift and scale parameters

Authors

  • K. O. Dzhaparidze
  • M. S. Nikulin
Article

DOI: 10.1007/BF01239992

Cite this article as:
Dzhaparidze, K.O. & Nikulin, M.S. J Math Sci (1982) 20: 2147. doi:10.1007/BF01239992

Abstract

The paper is devoted to the application of the statistical Kolmogorov and omega-square criteria to verification of a complex hypothesis H0 according to which the independent, identically and continuously distributed random variables X1,...,Xn have the law G[(x−θ1)/θ2].

Copyright information

© Plenum Publishing Corporation 1982